Asymptotic analysis of a modified Lorenz system

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

16 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)1260-1263
Journal / PublicationChinese Physics Letters
Volume19
Issue number9
Publication statusPublished - Sep 2002

Abstract

We investigate the dynamical behaviour of a modified Lorenz system̀. Some basic dynamical properties, such as bifurcations, routes to chaos, periodic windows, and some Poincaré mappings of this system are studied, either analytically or numerically. Also, the compound structure of the butterfly-shaped attractor is explored.

Citation Format(s)

Asymptotic analysis of a modified Lorenz system. / Lü, Jin-Hu; Chen, Guan-Rong; Yu, Yong-Guang.

In: Chinese Physics Letters, Vol. 19, No. 9, 09.2002, p. 1260-1263.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review